MathSciNet Relay Station
MathSciNet bibliographic data
MR2142861 90C26 (14P10 90C22)
Schweighofer, Markus Optimization of polynomials on compact semialgebraic sets. SIAM J. Optim. 15 (2005), no. 3, 805–825.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement